RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2007, Volume 198, Number 10, Pages 57–66 (Mi msb3791)  

This article is cited in 2 scientific papers (total in 2 papers)

Discrete analogues of Dixmier operators

A. E. Mironov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: Discrete analogues of the Dixmier operators are found, which are commuting difference operators corresponding to a spectral curve of genus 1 with coefficients polynomial in the discrete variable $n$.
Bibliography: 11 titles.

DOI: https://doi.org/10.4213/sm3791

Full text: PDF file (455 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2007, 198:10, 1433–1442

Bibliographic databases:

UDC: 519.929
MSC: Primary 47B39; Secondary 14H70, 37K20
Received: 25.10.2006

Citation: A. E. Mironov, “Discrete analogues of Dixmier operators”, Mat. Sb., 198:10 (2007), 57–66; Sb. Math., 198:10 (2007), 1433–1442

Citation in format AMSBIB
\Bibitem{Mir07}
\by A.~E.~Mironov
\paper Discrete analogues of Dixmier operators
\jour Mat. Sb.
\yr 2007
\vol 198
\issue 10
\pages 57--66
\mathnet{http://mi.mathnet.ru/msb3791}
\crossref{https://doi.org/10.4213/sm3791}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2362822}
\zmath{https://zbmath.org/?q=an:1144.47029}
\elib{http://elibrary.ru/item.asp?id=9578636}
\transl
\jour Sb. Math.
\yr 2007
\vol 198
\issue 10
\pages 1433--1442
\crossref{https://doi.org/10.1070/SM2007v198n10ABEH003890}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000252573100011}
\elib{http://elibrary.ru/item.asp?id=14689526}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-38749083362}


Linking options:
  • http://mi.mathnet.ru/eng/msb3791
  • https://doi.org/10.4213/sm3791
  • http://mi.mathnet.ru/eng/msb/v198/i10/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. E. Mironov, A. Nakayashiki, “Discretization of Baker–Akhiezer modules and commuting difference operators in several discrete variables”, Trans. Moscow Math. Soc., 74 (2013), 261–279  mathnet  crossref  mathscinet  zmath  elib
    2. G. S. Mauleshova, A. E. Mironov, “Commuting difference operators of rank two”, Russian Math. Surveys, 70:3 (2015), 557–559  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:304
    Full text:109
    References:39
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019